Control and optimal response problems for quasilinear impulsive integrodifferential equations

2006-03-16
Akhmet, Marat
Kirane, M
Tleubergenova, MA
Weber, GW
In various real-world applications, there is a necessity given to steer processes in time. More and more it becomes acknowledged in science and engineering, that these processes exhibit discontinuities.

Citation Formats
M. Akhmet, M. Kirane, M. Tleubergenova, and G. Weber, “Control and optimal response problems for quasilinear impulsive integrodifferential equations,” EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 169, no. 3, pp. 1128–1147, 2006, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/41286.